# SDR IPXA2016012498296

- Difficulty date: January 5, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 63,390 hours, 11,558 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB292013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LEFT WING L/E FORMER CRACKED AT XORS 917 REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FORMER IAW DWG ARB2920, SRM 51-31-01, 51-33-01.
